# SDR 2001F00064

- Difficulty date: June 5, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N37HJ
- Make and model: Lear 35A
- Aircraft serial: 230
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FLAMED OUT DURING DESCENT, RESTART UNSUCCESSFUL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED FUEL FILTERS, SUMPS, ENGINE FUEL PRESSURES.  PERFORMED ENGINE GROUND PERFORMANCE RUN ALL WITH NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR TEST FLIGHT.  NO DEFECTS.  COULD NOT DUPLICATE.  A/C RETURNED TO SERVICE.  (M)
